# SDR CAL960455

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Nose Rib
- Condition: Cracked
- Location: Wing Le
- Part time: 72,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .75 INCH CRACK IN BEND RADIUS AT UPPER AFT END OF NOSE RIB AND A .75 INCH CRACK IN NOSE RIB ANGLE CLIP OUTBOARD OF NR 10 SLAT TRACK.  THE CLIP WAS REPLACED AND THE RIB WAS REPAIRED PER ECRA 5720-01260. (X)
